# SDR DALA2021090105172

- Difficulty date: August 29, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 80,858 hours, 24,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6818 EXIT SIGN ABOVE THE 2R DOOR COMPLETELY FELL OFF. CORRECTIVE ACTION: SECURED EXIT SIGN. (7914027)
